# SDR 99ZZZX2188

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9942P
- Make and model: Piper PA-36-285
- Aircraft serial: 367560053
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Broken
- Location: Lt Wing
- Part time: 5,308 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRESS FRACTURE IN THE AFT SPAR ON THE LEFT WING.  THE BREAK WAS 10 INCHES OUTBOARD OF THE FUSELAGE/SPAR ATTACHMENT POINT.  SUBMITTER STATED THIS IS THE SECOND TIME TO OBSERVE A BREAK AT THIS POINT IN A PA36.  THIS AREA IS DIFFICULT TO INSPECT AND NEEDS TO BE GIVEN SPECIAL ATTENTION; AD WOULD BE JUSTIFIED.
